# SDR 0100646302

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 49,613 hours, 6,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROW 51ABC-62ABC.  REPLACED THE LIGHT ASSEMBLY AT ROW 61ABC.  OPERATIONAL CHECK NORMAL.
